MathSciNet Relay Station
MathSciNet bibliographic data
MR2532543 (2010g:34020) 34B15 (34C25)
Feng, Yuqiang On the existence and multiplicity of positive periodic solutions of a nonlinear third-order equation. Appl. Math. Lett. 22 (2009), no. 8, 1220–1224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement